This may help you decide if you need to speak to your GP/Physician.
Some medicines can cause problems with erections and are known to cause erectile dysfunction.
However, even if they do erection coaching can help offset any problems. Never stop taking any medication without first discussing with your doctor.
If we read the list of side effects with common over the counter medications it can be surprising the affects they can have upon our body. But just because it is listed – does not mean it will definitely cause you problems.
f Tobacco and Alcohol were a medicine they would be listed here. The chances are that alcohol may be causing more of a problem. The affects of alcohol are gradual. Initially a small amount will not effect the erection process. However - over time (months or years) drink by drink, our erection may become weaker and weaker.
If you are taking regular medication, as well as embarking upon pelvic floor exercises and other measures it may be worth you making sure that any problems are not being caused by your medication.
I am providing the information that the NHS provide. On no account should you stop taking prescribed medication. The NHS states:
Speak to your GP if you are concerned that a prescribed medicine is causing erectile dysfunction. Alternative medication may be available. However, it is important never to stop taking a prescribed medicine unless you are advised to do so by a qualified healthcare professional who is responsible for your care.
In some men, certain medicines can cause erectile dysfunction, including:
Full details from the NHS are Here
Just because it is listed does not mean it is having an effect. The advice by the NHS is to speak to your GP and never stop taking a prescribed medicine unless you are advised to do so by a health professional responsible for your care.
Finasteride is known to have side effects of decreased libido and erectile dysfunction in a small percentage of men, which generally resolves when the medication is stopped. However for a small percentage the problems can last for up to 3 years after ceasing medication - this is more likely to be the case, the longer the drug has been taken.